Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An asymptotic formula for the Taylor coefficients of automorphic forms


Author: Scott Wolpert
Journal: Proc. Amer. Math. Soc. 78 (1980), 485-491
MSC: Primary 10D15; Secondary 30F35
MathSciNet review: 556618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic estimate for the lattice of a Fuchsian group with quotient of finite area is discussed. The estimate is used to obtain an asymptotic formula for the Taylor coefficients of holomorphic automorphic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D15, 30F35

Retrieve articles in all journals with MSC: 10D15, 30F35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0556618-6
PII: S 0002-9939(1980)0556618-6
Article copyright: © Copyright 1980 American Mathematical Society